Schur Complement Inequalities for Covariance Matrices and Monogamy of Quantum Correlations

TitleSchur Complement Inequalities for Covariance Matrices and Monogamy of Quantum Correlations
Publication TypeJournal Article
Year of Publication2016
AuthorsLami, L, Hirche, C, Adesso, G, Winter, A
JournalPhysical Review Letters
Volume117
Date PublishedJan-11-2016
ISSN0031-9007
URLhttp://link.aps.org/doi/10.1103/PhysRevLett.117.220502http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevLett.117.220502/fulltexthttp://link.aps.org/article/10.1103/PhysRevLett.117.220502
DOI10.1103/PhysRevLett.117.220502
Short TitlePhys. Rev. Lett.
Campus d'excel·lència internacional U A B